Journal of Forensic Dental Sciences
Users Online: 831 
Home Print this page  Email this page Small font size  Default font size   Increase font size
Wide layout Narrow layoutFull screen layout
  Home | About JFDS | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Online submission | Contact us | Advertise | Login 

  Article Access Statistics

Year : 2018 | Volume:  10 | Issue Number:  2 | Page:  111-115

CASE SERIES

Parastyle cusp: A rare morphologic variant of maxillary second molars
Chowdhary Zoya, Gupta Disha, Mohan Ranjana, Bajaj Aashima

Number of times this article was viewed 991
Number of times this article has been printed  from the site 53
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal